ISSN: 2630-5720

Quick Search




A case report: Acute renal injury with a single oral dose of valacyclovir []
. Ahead of Print: HNHJ-82787 | DOI: 10.14744/hnhj.2018.82787

A case report: Acute renal injury with a single oral dose of valacyclovir

Miraç Ayşen Ünsal
Sultan Abdulhamid Han Training Hospital

We report an unusual case of valacylovir-induced nephrotoxicity. A case of a 38-year-old female patient who developed acute renal injury following treatment with a single oral dose of 2000 mg valacyclovir, is described. Although nephrotoxicity due to rapid intravenous infusion of valacyclovir at high doses is not a rare side effect, oral single dose associated acute renal injury is an uncommon complication. Being a commonly used antiviral agent, physicians should be aware of this rare but potentially serious adverse drug reaction.

Keywords: drug-induced nephrotoxicity, acute renal injury, valacyclovir

Olgu sunumu: Tek bir oral doz valasiklovir kullanımı ile ilişkili akut böbrek hasarı

Miraç Ayşen Ünsal
Sultan Abdülhamid Han Eğitim ve Araştırma Hastanesi

Nadir görülen valacylovir kaynaklı bir nefrotoksisite vakası bildiriyoruz. Tek bir oral doz (2000 mg) valasiklovir ile tedaviyi takiben akut böbrek hasarı gelişen 38 yaşında kadın hastayı sunmaktayız. Yüksek dozlarda hızlı intravenöz valacyclovir infüzyonuna bağlı nefrotoksisite az görülen bir yan etki değildir. Ancak oral tek dozla ilişkili akut böbrek yetmezliği nadir görülen bir komplikasyondur. Yaygın olarak kullanılan bir antiviral ajan olması nedeniyle, bu nadir fakat potansiyel olarak ciddi yan etkinin farkında olunmalıdır.

Anahtar Kelimeler: ilaca bağlı nefrotoksisite, akut böbrek hasarı, valasiklovir,



Corresponding Author: Miraç Ayşen Ünsal, Türkiye
LookUs & Online Makale